# SDR FDEA202311151854

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 78,631 hours, 17,980 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Strap
- Part number: A53986733205
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK-AROUND, MX NOTED DENTS ON THE LH HORZ  STAB L/E AT APPROXIMATELY STATIONS XFS260, XFS264,  XFS279.    REMOVED LH HORIZONTAL STAB CENTER LEADING EDGE REF AMM 55-11-02-4. ROUTED LEADING   EDGE TO SHEET METAL. FINISHED DRILLING UP STRAP AND COUNTERSUNK HOLES.   COMPLIED WITH E.A. #1-5510-T0377031 PT 1. OK TO INSTALL STRAP. OK TO INSTALL STRAP ON   AIRCRAFT. INSTALLED I/B STRAP ON L/H HORIZONTAL L/E. COMPLIED WITH E.A.# 1-5510-T0377031.
